# SDR 110404

- Difficulty date: October 23, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N65WH
- Make and model: Lear 25B
- Aircraft serial: 086
- Aircraft time: 14,124 hours, 11,747 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

THE AIRCREW EXPERIENCED ELECTRICAL POWER FAILURE.  IT WAS FOUND THAT A BLEED AIR LEAK WAS OVERHEATING THE GENERATOR CONTROL PANEL, CAUSING THE GENERATORS TO GO OFF LINE.
